MAUDE Adverse Event Report: COVIDIEN LP COOL-TIP SINGLE ELECTRODE 15CM X 2CM KIT; ACT ONES - COOL-TIP RF ABLATION SINGLE ELECTRODE KIT

COVIDIEN LP COOL-TIP SINGLE ELECTRODE 15CM X 2CM KIT; ACT ONES - COOL-TIP RF ABLATION SINGLE ELECTRODE KIT
Model Number ACT1520
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/07/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date of initial report: (b)(6) 2017.This complaint is part of a retrospective review as part of a remediation related to capa (b)(4).Although the device tested to specification in this case, in other similar incidents, medtronic¿s investigation identified the root cause to be inadequate solder joint between the device¿s thermocouple and inner tube.All identified corrective actions have been implemented including retraining of the operators on the soldering process, revalidation of the soldering process, the addition of a new electrical resistance tester, and revalidation of the thermocouple test process.
 
Event or Problem Description
The customer reported that prior to use on a patient, temperature was not shown on the display upon connecting subject needle to the generator.Another needle was used to complete the case.No patient involvement.

Brand Name
COOL-TIP SINGLE ELECTRODE 15CM X 2CM KIT
Common Device Name
ACT ONES - COOL-TIP RF ABLATION SINGLE ELECTRODE KIT
Manufacturer (Section D)
COVIDIEN LP
5920 longbow drive
boulder CO 80301
MDR Report Key6368415
Report Number1717344-2017-00193
Device Sequence Number768444
Product Code NEY
UDI-Device Identifier10884524001180
UDI-Public0110884524001180171706011041490048X
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K053290
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberACT1520
Device Catalogue NumberACT1520
Device Lot Number41490048X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/15/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2017
Initial Report FDA Received Date03/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1